# SDR UIEA2019022203304

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,979 hours, 11,978 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Shutoff Valve
- Part number: 54007122
- Part serial: 14208
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE IDG HEAT EXCHANGER S/O VALVE FILTER HOUSING FILTER STRIP THREADS( REMOVED AND REPLACED #1 ENGINE IDG HEAT EXCHANGER S/O VALVE IAW B767 AMM 24-11-07 )
